# SDR A6WA200940221

- Difficulty date: April 21, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-95 - ANGLE AT FUSELAGE STA. 484.00, RBL 27.0 CRACKED.  ANGLE AT F/S 484.00, RBL 27.0 FABRICATED IAW CRJ 200, SRM 51-24-36.  ANGLE AT F/S 484.00 RBL 27.00, INSTALLED IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  (K)
